Alert archive / Massachusetts / Frost Advisories in 2010
Frost Advisory 4, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at May 9, 2010, 3:51 AM EDT for 7 counties in Massachusetts; Kent County, Providence County, Washington County, Rhode Island. It took effect at May 10, 2010, 12:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2010, 3:51 AM EDT (07:51 UTC)
- In effect from
- May 10, 2010, 12:00 AM EDT
- Expired
- May 10, 2010, 3:49 AM EDT
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Bristol County, MA, Essex County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Worcester County, MA, Kent County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 9 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 7.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at May 9, 1:41 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 9, 1:41 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
141 AM EDT SUN MAY 9 2010
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE ACROSS THE REGION EARLY THIS EVENING
ACCOMPANIED BY SCATTERED SHOWERS AND AN ISOLATED THUNDERSTORM.
DRY...BLUSTERY AND MUCH COOLER WEATHER WILL ARRIVE ACROSS THE REGION
LATER TONIGHT AND SUNDAY. HIGH PRESSURE ACROSS NEW ENGLAND INTO
EASTERN CANADA WILL KEEP DRY AND UNSEASONABLY COOL CONDITIONS INTO
TUESDAY. A WAVE OF LOW PRESSURE MAY BRING A ROUND OF RAIN SHOWERS
FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. ONSHORE WINDS MAY KEEP
SOMEWHAT UNSETTLED WEATHER FROM THURSDAY THROUGH NEXT SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE COLD FRONT HAS MOVED EAST OF NEW ENGLAND AS OF 1 AM. BEHIND THE
FRONT...WE ARE SEEING WINDS GUSTING UP TO ABOUT 35 TO 45 MPH. WIND
ADVISORY CONTINUES FOR SOUTHERN NEW ENGLAND THROUGH TONIGHT.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
SUNDAY... DRY DAY BUT GUSTY WNW WINDS CONTINUE. THEREFORE WE
EXTENDED THE WIND ADVISORY TO 15Z. NEXT SHIFT MAY HAVE TO EXTEND IT
FURTHER IN TIME. HIGHS WERE A BLEND OF THE WARMER GFS AND THE COOLER
NAM MOS. HIGHS WILL STRUGGLE TO REACH 60 MOST LOCATIONS...ESPECIALLY
HIGHER TERRAIN. DEFINITELY A NOTICEABLY COOLER DAY /ESP IN THE SHADE/
WITH LOW DEW PTS AND GUSTY WINDS.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
UPPER LEVEL LONG WAVE PATTERN ACROSS NORTH AMERICA APPEARS TO BE IN
PRETTY GOOD AGREEMENT ON THIS AFTERNOON/S MEDIUM RANGE MODEL SUITE.
HOWEVER...DO NOTE ISSUES WITH THE TIMING OF SYSTEMS IN THE BROAD
NORTHERN STREAM RIDGING TO THE W OF NEW ENGLAND AS IT FLATTENS OUT
BY THE MIDDLE OF NEXT WEEK. WEAK WAVES IN THE UPPER FLOW MAY BRING
THE THREAT OF SOME RAINFALL AROUND THE MIDDLE OF NEXT WEEK...THEN
COULD LINGER THROUGH LATE NEXT WEEK.
SUNDAY NIGHT...PRESSURE GRADIENT BETWEEN THE LOW OVER THE MARITIMES
AND STRONG HIGH PRESSURE ACROSS THE GREAT LAKES WILL KEEP WINDS
STIRRED UP ENOUGH SO TEMPS WILL REMAIN ABOVE FREEZING FOR MOST
AREAS. HOWEVER...ACROSS THE LOWER INTERIOR VALLEYS...WINDS MAY
DECOUPLE ENOUGH...ALONG WITH GOOD COLD AIR ADVECTION...TO ALLOW
TEMPS TO FALL CLOSE TO OR JUST BELOW FREEZING DURING THE EARLY
MORNING HOURS. COULD SEE LOCAL FROST FORMING IN THESE AREAS...AND
MAY NEED FROST ADVISORY FOR N CENTRAL AND WESTERN MA.
MONDAY...DRY NW FLOW CONTINUES ACROSS THE REGION WITH GENERALLY
SUNNY BUT COOL CONDITIONS. STILL SEE A GOOD NW FLOW AT THE SURFACE
AND ALOFT TO ALLOW MIXING...SO COULD STILL SEE GUSTY WINDS ACROSS
THE REGION. THINK THIS WILL BE MAINLY IN THE MORNING AND MIDDAY
HOURS. TEMPS WILL RUN AROUND 10 DEGREES BELOW SEASONAL LEVELS...
ONLY IN THE MID 50S TO LOWER 60S.
MONDAY NIGHT...EXPECT CLEAR AND COLD CONDITIONS. WINDS WILL
DIMINISH...SO MAY SEE MORE FROST DEVELOPMENT IN THE NORMALLY COLDER
INLAND LOCATIONS...POSSIBLY ALL THE WAY INTO N CT AND NW RI. THE
QUESTION WILL BE WHETHER WINDS WILL STAY UP JUST ENOUGH TO NOT ALLOW
THE FORMATION. WILL MONITOR.
TUESDAY AND TUESDAY NIGHT...MODELS STILL PROJECT THE LARGE HIGH TO
CREST ACROSS THE REGION DURING TUESDAY. AS THE HIGH WORKS
OFFSHORE...MODELS SHOW A WARM FRONT DEVELOPING ON THE BACKSIDE. GFS
STILL MOST AGGRESSIVE IN BRINGING PRECIP TO THE AREA TUESDAY
NIGHT...BUT CONSENSUS WITH MOST OF THE OTHER MODELS HOLDS ANY PRECIP
OFF UNTIL AROUND OR AFTER MIDNIGHT. KEPT THIS TIMING GOING...BUT
ONLY CARRIED CHANCE POPS FOR NOW.
WEDNESDAY...LOW PRESSURE WILL PUSH NEAR OR S OF THE REGION EITHER
LATE WEDNESDAY AFTERNOON OR WEDNESDAY EVENING. WITH THIS POSITION...
APPEARS THAT THE THREAT OF THUNDER HAS DIMINISHED FOR NOW. HAVE
MENTIONED ONLY CHANCE POPS IN THIS FORECAST...BUT MODELS HAVE BEEN
CONSISTENT IN BRINGING A GOOD SLUG OF PRECIP ACROSS THE REGION SO
WOULD NOT BE SURPRISED POPS INCREASED IN LATER FORECASTS. WITH THE
CLOUDS...SHOWERS AND ONSHORE WINDS...HAVE KEPT TEMPS WELL BELOW
SEASONAL LEVELS.
THURSDAY-SATURDAY...UPPER LOW REMAINS OVER THE MARITIMES WITH
CYCLONIC FLOW IN PLACE. MODELS INDICATING THE FRONT THAT STALLS S OF
NEW ENGLAND MAY HAVE ONE OR TWO WEAK WAVES OF LOW PRES MOVE ALONG
IT...CLOSE ENOUGH TO BRING CHANCE POPS BACK TO CENTRAL AND SOUTHERN
AREAS. HOWEVER...PLACEMENT OF THE FRONT AND TIMING OF ANY WAVES
STILL IN QUESTION SO KEPT A DRY FORECAST GOING...THOUGH DID KEEP
MORE CLOUDS AND SOMEWHAT COOL TEMPS IN FOR THIS TIMEFRAME.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
THROUGH 12Z... HIGH CONFIDENCE VFR. WEST TO NORTHWEST WINDS GUSTING TO
35 KTS OVERNIGHT.
TODAY...VFR WITH ANY CIGS ABOVE 030. GUSTY WEST TO NORTHWEST WINDS
WITH POTENTIAL FOR 35 KNOT GUSTS.
TONIGHT...HIGH CONFIDENCE VFR. NW WINDS DIMINISHING.
MONDAY...HIGH CONFIDENCE VFR. NW WINDS GUST TO 25 KTS.
OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...
MONDAY NIGHT-TUESDAY...VFR. HIGH CONFIDENCE.
WEDNESDAY...MODERATE CONFIDENCE OF VFR CIGS. MAY SEE PERIOD OF MVFR
CIGS/VSBYS IN SCATTERED SHOWERS. LOW CHANCE OF IFR VSBYS.
THURSDAY...MODERATE CONFIDENCE OF VFR CONDITIONS. MAY SEE LOCAL MVFR
CIGS/VSBYS IN LEFTOVER SHOWERS AND PATCHY FOG EARLY.
&&
.MARINE...
TONIGHT...
GALE WARNING CONTINUES FOR WEST GALES ARRIVING 5-8 PM FROM WEST TO
EAST AND CONTINUING THROUGH THE NIGHT. A FEW SHOWERS AND ISOLATED
TSTM POSSIBLE EARLY THIS EVENING BEFORE THE FRONTAL PASSAGE.
SUNDAY...
WEST GALES CONTINUE AT LEAST THRU THE MORNING...POSSIBLY INTO THE
AFTN.
OUTLOOK...SUNDAY NIGHT THROUGH THURSDAY...
SUNDAY NIGHT THROUGH MONDAY NIGHT...NW WINDS CONTINUE TO GUST UP TO
25-30 KT...STRONGEST ON SUNDAY NIGHT. WINDS WILL GRADUALLY DIMINISH
DURING MONDAY NIGHT.
TUESDAY...LIGHT WINDS AND SEAS.
WEDNESDAY...WINDS BECOME ONSHORE AND INCREASE...LOCALLY GUSTING TO
25 KT ON THE SOUTHERN OUTER WATERS. SEAS BUILDING TO AOA 5 FT ON THE
SOUTHERN OUTER WATERS LATE.
THURSDAY...E-NE WINDS REMAIN BELOW SMALL CRAFT CRITERIA. SEAS UP TO
6 FT ON THE SOUTHERN OUTER WATERS WILL SUBSIDE LATE.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 11 AM EDT THIS MORNING FOR CTZ002>004.
MA...WIND ADVISORY UNTIL 11 AM EDT THIS MORNING FOR MAZ002>024-026.
NH...WIND ADVISORY UNTIL 11 AM EDT THIS MORNING FOR NHZ011-012-015.
RI...WIND ADVISORY UNTIL 11 AM EDT THIS MORNING FOR RIZ001>008.
MARINE...GALE WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ230>237-250-
251-254>256.
&&
SYNOPSIS...NOCERA/EVT
NEAR TERM...NOCERA/RLG
SHORT TERM...NOCERA
LONG TERM...EVT
AVIATION...NOCERA/EVT/RLG
MARINE...NOCERA/EVTHazardous weather outlook, May 8, 4:12 PM EDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 412 PM EDT SAT MAY 8 2010 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-092015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 412 PM EDT SAT MAY 8 2010 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. IN ADDITION...SCATTERED THUNDERSTORMS THIS EVENING MAY PRODUCE LOCALIZED BRIEF HEAVY RAINFALL...SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS A MODERATE TO HIGH PROBABILITY THAT FROST/FREEZE HEADLINES WILL BE NEEDED FOR PARTS OF THE AREA MONDAY AND TUESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-251-254>256-092015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 412 PM EDT SAT MAY 8 2010 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. IN ADDITION...SCATTERED THUNDERSTORMS WITH FREQUENT LIGHTNING AND POSSIBLE SMALL HAIL WILL IMPACT THE WATERS THIS MORNING INTO EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 8, 10:44 PM EDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
1044 PM EDT SAT MAY 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM LIGHTNING BREWSTER 41.75N 70.08W
05/08/2010 BARNSTABLE MA AMATEUR RADIO
STRUCTURE FIRE DUE TO LIGHTNING ON POND STREET.
1100 AM LIGHTNING LEOMINSTER 42.52N 71.77W
05/08/2010 WORCESTER MA AMATEUR RADIO
HOUSE AND TREES STRUCK BY LIGHTNING ON CLOVERLEAF ROAD.
1117 AM LIGHTNING HANOVER 42.12N 70.82W
05/08/2010 PLYMOUTH MA AMATEUR RADIO
*** 1 INJ *** PERSON STRUCK BY LIGHTNING ON WASHINGTON
STREET
0521 PM HAIL DORCHESTER 42.28N 71.08W
05/08/2010 M1.00 INCH SUFFOLK MA AMATEUR RADIO
ONE INCH DIAMETER HAIL REPORTED ON DORIS STREET IN SAVIN
HILL.
0604 PM LIGHTNING WESTHAMPTON 42.30N 72.77W
05/08/2010 HAMPSHIRE MA AMATEUR RADIO
TWO TRANSFORMERS HIT AND POWER LINES DOWN ON MONTAGUE
ROAD.
0617 PM HAIL MIDDLEFIELD 42.35N 73.02W
05/08/2010 M0.75 INCH HAMPSHIRE MA AMATEUR RADIO
HAIL REPORTED ON CHESTER ROAD COVERING GROUND
0634 PM HAIL WORTHINGTON 42.42N 72.93W
05/08/2010 M0.75 INCH HAMPSHIRE MA AMATEUR RADIO
HAIL REPORTED ON ROUTE 112
0642 PM HAIL SOUTHBRIDGE 42.08N 72.03W
05/08/2010 M0.75 INCH WORCESTER MA AMATEUR RADIO
RTE 131 ON THE SOUTHBRIDGE AND STURBRIDGE LINE
0704 PM NON-TSTM WND DMG BLOOMFIELD 41.82N 72.73W
05/08/2010 HARTFORD CT AMATEUR RADIO
TREE DOWN ON TERRY PLAINS ROAD.
0722 PM NON-TSTM WND GST ROWE 42.70N 72.90W
05/08/2010 E57.00 MPH FRANKLIN MA AMATEUR RADIO
0726 PM NON-TSTM WND DMG ASHFIELD 42.53N 72.78W
05/08/2010 FRANKLIN MA AMATEUR RADIO
SEVERAL TREES AND POWER LINES DOWN INCLUDING BAPTIST
CORNER ROAD. MOST OF TOWN WITHOUT POWER.
0731 PM NON-TSTM WND DMG MANCHESTER 41.78N 72.52W
05/08/2010 HARTFORD CT AMATEUR RADIO
TREE AND WIRES DOWN ON PORTER STREET.
0741 PM NON-TSTM WND DMG WEST HARTFORD 41.77N 72.75W
05/08/2010 HARTFORD CT AMATEUR RADIO
TREE FELL ON A CAR ON THE CORNER OF MOUNTAIN ROAD AND
ALBANY AVENUE. NO INJURIES REPORTED.
0752 PM NON-TSTM WND DMG GRANBY 41.95N 72.78W
05/08/2010 HARTFORD CT AMATEUR RADIO
WIRES DOWN.
0756 PM NON-TSTM WND DMG MANCHESTER 41.78N 72.52W
05/08/2010 HARTFORD CT AMATEUR RADIO
TREE AND WIRES DOWN ON CAR IN THE AREA OF PROSPECT
STREET.
0804 PM NON-TSTM WND DMG GRANBY 41.95N 72.78W
05/08/2010 HARTFORD CT AMATEUR RADIO
TREE FELL IN FRONT OF HOUSE.
0807 PM NON-TSTM WND DMG SWANZEY 42.87N 72.28W
05/08/2010 CHESHIRE NH AMATEUR RADIO
TREE DOWN BLOCKING KNOTTY PINE ROAD.
0820 PM NON-TSTM WND DMG SUFFIELD 41.98N 72.65W
05/08/2010 HARTFORD CT AMATEUR RADIO
TREE DOWN ON WIRES AND ON FIRE AT BRIDGE AND THRALL
STREETS.
0858 PM NON-TSTM WND DMG ENFIELD 41.97N 72.57W
05/08/2010 HARTFORD CT AMATEUR RADIO
TREE LIMB DOWN ON WIRES ON DOVER ROAD. WIRES DOWN ON
LAFAYETTE STREET. TREE DOWN ON WIRES ON SOUTH RIVER
STREET.
0935 PM NON-TSTM WND DMG BUCKLAND 42.60N 72.78W
05/08/2010 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON WIRES ON AVERY ROAD.
0952 PM NON-TSTM WND DMG HOLLAND 42.05N 72.15W
05/08/2010 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON POWER LINES ON VINTON ROAD.
&&
RLGLocal storm report, May 9, 1:04 AM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
104 AM EDT SUN MAY 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM LIGHTNING BREWSTER 41.75N 70.08W
05/08/2010 BARNSTABLE MA AMATEUR RADIO
STRUCTURE FIRE DUE TO LIGHTNING ON POND STREET.
1100 AM LIGHTNING LEOMINSTER 42.52N 71.77W
05/08/2010 WORCESTER MA AMATEUR RADIO
HOUSE AND TREES STRUCK BY LIGHTNING ON CLOVERLEAF ROAD.
1117 AM LIGHTNING HANOVER 42.12N 70.82W
05/08/2010 PLYMOUTH MA AMATEUR RADIO
*** 1 INJ *** PERSON STRUCK BY LIGHTNING ON WASHINGTON
STREET
0521 PM HAIL DORCHESTER 42.28N 71.08W
05/08/2010 M1.00 INCH SUFFOLK MA AMATEUR RADIO
ONE INCH DIAMETER HAIL REPORTED ON DORIS STREET IN SAVIN
HILL.
0604 PM LIGHTNING WESTHAMPTON 42.30N 72.77W
05/08/2010 HAMPSHIRE MA AMATEUR RADIO
TWO TRANSFORMERS HIT AND POWER LINES DOWN ON MONTAGUE
ROAD.
0617 PM HAIL MIDDLEFIELD 42.35N 73.02W
05/08/2010 M0.75 INCH HAMPSHIRE MA AMATEUR RADIO
HAIL REPORTED ON CHESTER ROAD COVERING GROUND
0634 PM HAIL WORTHINGTON 42.42N 72.93W
05/08/2010 M0.75 INCH HAMPSHIRE MA AMATEUR RADIO
HAIL REPORTED ON ROUTE 112
0642 PM HAIL SOUTHBRIDGE 42.08N 72.03W
05/08/2010 M0.75 INCH WORCESTER MA AMATEUR RADIO
RTE 131 ON THE SOUTHBRIDGE AND STURBRIDGE LINE
0704 PM NON-TSTM WND DMG BLOOMFIELD 41.82N 72.73W
05/08/2010 HARTFORD CT AMATEUR RADIO
TREE DOWN ON TERRY PLAINS ROAD.
0722 PM NON-TSTM WND GST ROWE 42.70N 72.90W
05/08/2010 E57.00 MPH FRANKLIN MA AMATEUR RADIO
0726 PM NON-TSTM WND DMG ASHFIELD 42.53N 72.78W
05/08/2010 FRANKLIN MA AMATEUR RADIO
SEVERAL TREES AND POWER LINES DOWN INCLUDING BAPTIST
CORNER ROAD. MOST OF TOWN WITHOUT POWER.
0731 PM NON-TSTM WND DMG MANCHESTER 41.78N 72.52W
05/08/2010 HARTFORD CT AMATEUR RADIO
TREE AND WIRES DOWN ON PORTER STREET.
0741 PM NON-TSTM WND DMG WEST HARTFORD 41.77N 72.75W
05/08/2010 HARTFORD CT AMATEUR RADIO
TREE FELL ON A CAR ON THE CORNER OF MOUNTAIN ROAD AND
ALBANY AVENUE. NO INJURIES REPORTED.
0752 PM NON-TSTM WND DMG GRANBY 41.95N 72.78W
05/08/2010 HARTFORD CT AMATEUR RADIO
WIRES DOWN.
0756 PM NON-TSTM WND DMG MANCHESTER 41.78N 72.52W
05/08/2010 HARTFORD CT AMATEUR RADIO
TREE AND WIRES DOWN ON CAR IN THE AREA OF PROSPECT
STREET.
0804 PM NON-TSTM WND DMG GRANBY 41.95N 72.78W
05/08/2010 HARTFORD CT AMATEUR RADIO
TREE FELL IN FRONT OF HOUSE.
0807 PM NON-TSTM WND DMG SWANZEY 42.87N 72.28W
05/08/2010 CHESHIRE NH AMATEUR RADIO
TREE DOWN BLOCKING KNOTTY PINE ROAD.
0820 PM NON-TSTM WND DMG SUFFIELD 41.98N 72.65W
05/08/2010 HARTFORD CT AMATEUR RADIO
TREE DOWN ON WIRES AND ON FIRE AT BRIDGE AND THRALL
STREETS.
0858 PM NON-TSTM WND DMG ENFIELD 41.97N 72.57W
05/08/2010 HARTFORD CT AMATEUR RADIO
TREE LIMB DOWN ON WIRES ON DOVER ROAD. WIRES DOWN ON
LAFAYETTE STREET. TREE DOWN ON WIRES ON SOUTH RIVER
STREET.
0935 PM NON-TSTM WND DMG BUCKLAND 42.60N 72.78W
05/08/2010 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON WIRES ON AVERY ROAD.
0952 PM NON-TSTM WND DMG HOLLAND 42.05N 72.15W
05/08/2010 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON POWER LINES ON VINTON ROAD.
0953 PM NON-TSTM WND DMG SOUTH BOSTON 42.33N 71.05W
05/08/2010 SUFFOLK MA AMATEUR RADIO
TREES DOWN AT COVINGTON STREET AND AT COLUMBIA ROAD.
1034 PM NON-TSTM WND DMG SIMSBURY 41.88N 72.81W
05/08/2010 HARTFORD CT AMATEUR RADIO
WIRES DOWN ON SUNSET HILL ROAD.
1038 PM NON-TSTM WND DMG COLRAIN 42.67N 72.68W
05/08/2010 FRANKLIN MA AMATEUR RADIO
POWER LINES DOWN ON WILSON HILL ROAD.
&&
RLGThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 3:51 AM EDT | Freeze Warning | BOX | Bristol, Essex, Franklin, Hampden, Hampshire, Middlesex and 3 more | 24 hr |
| May 9, 4:18 PM EDT | Small Craft Advisory | BOX | 24 hr |
Nearby
Frost Advisories in Massachusetts, 2010Frost Advisories in Rhode Island, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.